# SDR SIMA200619403

- Difficulty date: July 11, 2006
- Submitted: July 26, 2006
- Operation: Air carrier
- Aircraft: N630AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145132
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Pressure Switch
- Part number: 98505129502
- Part serial: 0110
- Condition: Failed
- Location: Anti Ice System
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT FL 220, GOT EICAS MESSAGES FOR ICE CONDITION, ANTI-ICE INOPERATIVE AND WING ANTI-ICE FAIL.  CAPT CALLED ON LAND LINE AFTER DIVERTING TO IND.  THERE WAS WX IN ORD AND CAPT DID NOT FEEL SAFE CONTINUING TO ORD.  RAI LOW PRESSURE SWITCH, OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
